# SDR SWAA2015071742019

- Difficulty date: June 25, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 43,255 hours, 19,989 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM SEAT TRACK UPPER CHORD CRACKED AT BS 727B, LBL 25.  REPAIRED CHORD IAW ER & EA.
